Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ketamine: injections vs infusions alchemy

Posted by brynb on February 6, 2013, at 15:22:13

In reply to Re: Ketamine: injections vs infusions, posted by alchemy on February 6, 2013, at 14:55:35

> Are infusions more likely to have a more effective response than injections? I know they are suppose to over the nose sprays.
> Also, is the agitation and lethargy after the treatment common?

Hi Alchemy,

My pdoc said that infusions and injections are equally as successful, and that the injections may be even better (he thinks they're better controlled). Both are stronger than the nose sprays.

I'm not sure if agitation is necessarily common, but jrbecker, a poster on this thread, read that it is a likely side effect of ketamine in patients with bipolar. The assistant who monitors me during the treatment told me fatigue afterwards was pretty common.

I don't feel as great today as I had been feeling, but I think I need to remind myself that everyone, even non-depressives, have dips in mood and energy. I just get really nervous as I worry that it's a sign that I'm slipping into the abyss again. As much and as long as I've suffered, I've become more fearful of depressive episodes occurring.

Hope you're doing well. I read you're trying minocycline. Good luck!

-b


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1036949
URL: http://www.dr-bob.org/babble/20130205/msgs/1037514.html